# SDR REXA2019050700628

- Difficulty date: May 7, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STRINGER 23R / 24R IN STA. FS= 280 TO FS= 333 AT MAIN AVIONICS COMPARTMENT. (E/E)(TCI:53-20-304).
CORROSION LEVEL 1: CORROSION ON STRINGER 23R IN STA. FS= 298 TO FS=315 AT MAIN AVIONICS COMPARTMENT WAS REMOVED PER SRM 51-21-06-001-001-A01. REWORKED AREAS ON STRINGER 23R IN STA. FS= 280 TO FS= 333 AT MAIN AVIONICS COMPARTMENT WERE MEASURED AND FOUND WITH THE FOLLOWING MAX. DEPTH DIMENSION: OT=0.063", MRT=0.057", THEREFORE ARE WITHIN LIMITS PER SRM 53-21-03-101-002-A01 AND SRM 53-00-00-101-001-A01. CORROSION LEVEL 2: STRINGER 24RH IN STA. FS= 280 TO FS= 333 AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER SRM 51-42-06-001-001-A01.
